Exact Solutions of the Time-fractional Fitzhugh-Nagumo Equation

PANDIR Y., Tandogan Y. A.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1919-1922 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825908
  • Country: Greece
  • Page Numbers: pp.1919-1922
  • Keywords: The modified trial equation method, time-fractional Fitzhugh-Nagumo equation, Soliton solution, Periodic solution
  • Yozgat Bozok University Affiliated: Yes


In this paper, the modified trial equation method is applied to obtain analytical solutions of the time-fractional Fitzhugh-Nagumo equation. The fractional partial differential equations are defined by modified Riemann-Liouville fractional derivative. With the help of fractional derivative and traveling wave transformation, these equations can be converted into the nonlinear non-fractional ordinary differential equations. Exact solutions of the time-fractional Fitzhugh-Nagumo equation have been obtained through the proposed method. The acquired results are demoted to the rational function solutions, hyperbolic function solution and periodic solutions.